# SDR FDEA202212092895

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 47,298 hours, 20,940 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER L CREW ENTRANCE DOOR WAS OPENED, WITH NO  SLIDE DEPLOYMENT, GROUND CREW OPENED THE ALREADY  CRACKED, DISARMED DOOR AND DURING THE OPENING  PROCESS THE SLIDE FELL OUT OF THE BOTTOM OF THE  DOOR. AT THAT TIME THE SLIDE DID NOT INFLATE BUT  DISCHARGED ITS GAS SUPPLY.  R & R L1 DOOR EMERGENCY POWER ASSIST BOTTLE.
